A2 Katsausartikkeli tieteellisessä aikausilehdessä
Product and moment formulas for iterated stochastic integrals (associated with Lévy processes) (2020)


Di Tella, P., & Geiss, C. (2020). Product and moment formulas for iterated stochastic integrals (associated with Lévy processes). Stochastics : An International Journal of Probability and Stochastic Processes, 92(6), 969-1004. https://doi.org/10.1080/17442508.2019.1680677


JYU-tekijät tai -toimittajat


Julkaisun tiedot

Julkaisun kaikki tekijät tai toimittajat: Di Tella, Paolo; Geiss, Christel

Lehti tai sarja: Stochastics : An International Journal of Probability and Stochastic Processes

ISSN: 1744-2508

eISSN: 1744-2516

Julkaisuvuosi: 2020

Volyymi: 92

Lehden numero: 6

Artikkelin sivunumerot: 969-1004

Kustantaja: Taylor & Francis

Julkaisumaa: Britannia

Julkaisun kieli: englanti

DOI: https://doi.org/10.1080/17442508.2019.1680677

Julkaisun avoin saatavuus: Ei avoin

Julkaisukanavan avoin saatavuus:

Rinnakkaistallenteen verkko-osoite (pre-print): https://arxiv.org/abs/1808.10670


Tiivistelmä

In this paper, we obtain explicit product and moment formulas for products of iterated integrals generated by families of square integrable martingales associated with an arbitrary Lévy process. We propose a new approach applying the theory of compensated-covariation stable families of martingales. Our main tool is a representation formula for products of elements of a compensated-covariation stable family, which enables us to consider Lévy processes, with both jumps and Gaussian part.


Vapaat asiasanat: product and moment formulas; iterated integrals; compensated-covariation stable families; chaotic representation property; Lévy processes


Liittyvät organisaatiot


OKM-raportointi: Kyllä

Raportointivuosi: 2020

JUFO-taso: 1


Viimeisin päivitys 2021-07-07 klo 21:36